# SDR 2003UALA00683

- Difficulty date: September 9, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 5,558 hours, 835 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE HAS A LARGE HOLE IN THE UPPER SKIN AT TWELVE O'CLOCK POSITION.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER AND LIP SPLICE.
